# SDR 96ZZZX3412

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N174AL
- Make and model: Bell 206L-4
- Aircraft serial: 52067
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 206030104023
- Condition: Cracked
- Location: Fwd Crosstube
- Part time: 2,528 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, NOTED FORWARD CROSSTUBE FITTING WAS CRACKED.  FITTING WAS FOUND CRACKED IN THE SAME AREA AS REPORTED ON MDR SUBMITTED ON 2-7-94.  THE FITTING WAS MANUFACTURED IN OCTOBER, 1992, WHICH IS DIFFERENT FROM THE PREVIOUSLY REPORTED CRACKED FITTINGS.
